Rocky Mountain Journal of Mathematics

Why second order parabolic systems?

Abderrahman Boukricha and Malte Sieveking

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 16, Number 1 (1986), 33-54.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127002

Digital Object Identifier
doi:10.1216/RMJ-1986-16-1-33

Mathematical Reviews number (MathSciNet)
MR829194

Zentralblatt MATH identifier
0596.35062

Citation

Boukricha, Abderrahman; Sieveking, Malte. Why second order parabolic systems?. Rocky Mountain J. Math. 16 (1986), no. 1, 33--54. doi:10.1216/RMJ-1986-16-1-33. https://projecteuclid.org/euclid.rmjm/1250127002


Export citation